- -

On Sylow normalizers of finite groups

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On Sylow normalizers of finite groups

Mostrar el registro completo del ítem

Kazarin, L.; Martínez Pastor, A.; Perez Ramos, MD. (2014). On Sylow normalizers of finite groups. Journal of Algebra and Its Applications. 13(3):1-20. doi:10.1142/S021949881350117X.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40574

Ficheros en el ítem

Metadatos del ítem

Título: On Sylow normalizers of finite groups
Autor:
Entidad UPV: Universitat Politècnica de València. Escola Tècnica Superior d'Enginyeria Informàtica
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
The paper considers the influence of Sylow normalizers, i.e. normalizers of Sylow subgroups, on the structure of finite groups. In the universe of finite soluble groups it is known that classes of groups with nilpotent ...[+]
Palabras clave: Finite group , Sylow normalizer , Nilpotent Hall subgroup , Saturated formation , IUMPA
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Algebra and Its Applications. (issn: 0219-4988 )
DOI: 10.1142/S021949881350117X
Editorial:
World Scientific Publishing
Versión del editor: http://dx.doi.org/10.1142/S0219498813501168
Descripción: Electronic version of an article published as Journal of Algebra and Its Applications Vol. 13, No. 3 (2014) 1350116 (20 pages). DOI 10.1142/S0219498813501168. © [copyright World Scientific Publishing Company] http://www.worldscientific.com/
Patrocinador:
Ministerio de Economía y Competitividad, Spain [MTM2010-19938C03-02]
RFBR [13-01-00469]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem